Commun. Korean Math. Soc. 1989 Vol. 0, No. 0, 1—185
Semiprime rings satisfying certain annihilator conditions
Jin Yong Kim
Commun. Korean Math. Soc. 1989 Vol. 4, No. 1, 1—3
Algorithms for constrained optimization using differentiable penalty functions
C. W. Kim, C. H. Lee, K. G. Cho, and G. M. Lee
Commun. Korean Math. Soc. 1989 Vol. 4, No. 1, 5—15
On quotient semiring and extension of quotient halfring
Hee Sik Kim
Commun. Korean Math. Soc. 1989 Vol. 4, No. 1, 17—22
On joint spectra and some classes of operator-families
Youngoh Yang
Commun. Korean Math. Soc. 1989 Vol. 4, No. 1, 23—31
Asymptotic decays of pair correlation functions for self-avoiding random surfaces
Bum Soo Lee, Hyun Woo Lee, and Yong Moon Park
Commun. Korean Math. Soc. 1989 Vol. 4, No. 1, 33—46
Boundary value problem for non-linear dissipative hyperbolic equations with superlinear growth nonlinearity
Wan Se Kim and Oui Yoon Woo
Commun. Korean Math. Soc. 1989 Vol. 4, No. 1, 47—57
A study on the evaluation of numerical values in an algebraic equation
Bong-Kyu Park
Commun. Korean Math. Soc. 1989 Vol. 4, No. 1, 59—71
A role of curvatures in the classification of manifolds
Hong-Jong Kim
Commun. Korean Math. Soc. 1989 Vol. 4, No. 1, 73—82
The centralizer of KH$_\alpha$ in KG$_\alpha$
Y. S. Park and E. S. Kim
Commun. Korean Math. Soc. 1989 Vol. 4, No. 1, 83—87
Relative Brower group over a Krull Domain
Heisook Lee
Commun. Korean Math. Soc. 1989 Vol. 4, No. 1, 89—93
   1  ·  2  ·  3   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd